# SDR QMLA2012012512015

- Difficulty date: January 25, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N556UH
- Make and model: Bell 430
- Aircraft serial: 49117
- Aircraft time: 4,853 hours, 15,072 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010101101
- Part serial: A336
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,853 hours, 15,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 HR INSPECTION, FOUND 2 CRACKS ON 1 OF THE YOKES.
